# SDR DALA2024050304913

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 87,985 hours, 22,670 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulted
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 R4 DOOR LIGHT IS EXTINGUISHED WHEN DOOR ARMED. CORRECTIVE ACTION: CYCLED ARM LEVER PER B757 AMM 25-66. OPS CHECK GOOD. (5616724)
